On Laplacianness of Hermitian quadratic and bilinear forms in complex normal variables
AbstractA set of results are obtained which will give the necessary and sufficient (NS) conditions for a Hermitian quadratic expression or a Hermitian bilinear expression to be distributed as a noncentral generalized Laplacian. The NS conditions are also obtained for Hermitian bilinear forms to be distributed as an Erlang difference.
How to Cite
Sultan, S. A. (2002). On Laplacianness of Hermitian quadratic and bilinear forms in complex normal variables. Statistica, 62(1), 145–154. https://doi.org/10.6092/issn.1973-2201/397